# SDR DL72W001712

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,035 hours, 39,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29 WAS FOUND CORRODED BETWEEN FS 950D AND 950F.  REMOVED THE CORROSION BETWEEN FS 950D+10AND 950E+10.  A NEW SECTION WAS FABRICATED AND SPLICED IN PLACE WITH STEEL REPAIR SPLICE CHANNELS PER ER/A 378232-14, REV A.
